# SDR VNAA20250329012

- Difficulty date: January 26, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Cone
- Part number: CN6260003
- Condition: Dented
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXHAUST NOZZLE BTW 9-10 O'CLOCK POSITION AT RH ENGINE.     DENT ON EXHAUST NOZZLE BTW 9-10 O'CLOCK POSITION AT RH ENGINE WAS REPAIRED PER REO 670-51-00-085 REV.-A AND PER REO 670-54-15-933 REV - -
